Arizona, 2011

Drought in Arizona, April 1 to 30, 2011

April 1 to 30, 2011 · NWS TWC · 9 events in 9 counties and zones

Severe to extreme drought conditions continued through the month of April across southeast Arizona.

Where it happened

Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TWC wrote it up.

Severe to extreme drought conditions continued through the month of April across southeast Arizona.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before the first event at Mar 31, 8:45 PM MST, 3 hours 15 minutes earlier.

Area forecast discussion, Mar 31, 8:45 PM MST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
845 PM MST THU MAR 31 2011

.SYNOPSIS...STRONG HIGH PRESSURE ALOFT WILL BRING DRY CONDITIONS
WITH RECORD HIGH TEMPERATURES ACROSS MUCH OF SOUTHEAST ARIZONA
FRIDAY AND SATURDAY. A LOW PRESSURE SYSTEM MOVING NORTH OF THE AREA
WILL THEN BRING STRONG GUSTY WINDS THIS WEEKEND...FOLLOWED BY
MARKEDLY COOLER TEMPERATURES ON MONDAY. DRY CONDITIONS WITH WARMER
DAYTIME TEMPERATURES TO RETURN TUESDAY AND WEDNESDAY.

&&

.DISCUSSION...DRY NORTHWESTERLY FLOW ALOFT ON THE FRONT SIDE OF THE
RIDGE BUILDING IN FROM THE WEST COAST. ADDITIONAL HEIGHT AND
THICKNESS INCREASES WILL BRING NEAR RECORD HIGH TEMPERATURES THE
NEXT COUPLE OF DAYS BEFORE A TROUGH DIGGING INTO WESTERN STATES
KNOCKS THEM BACK BELOW CLIMO TO START THE NEW WEEK. CURRENT FORECAST
HANDLES THIS WELL.

&&

.PREV DISCUSSION...UPPER RIDGE ADJACENT THE CENTRAL/SRN CALIFORNIA
COAST TO MOVE EWD AND BRING CLEAR SKIES TO SE AZ TONIGHT AND FRI.
THE RIDGE WILL FLATTEN AND MOVE EWD SAT IN RESPONSE TO DEEPENING LOW
PRESSURE OVER THE PACIFIC NW. THERE WERE DIFFERENCES BETWEEN THE
31/12Z GFS/ECMWF SOLUTIONS REGARDING THE EVOLUTION AND PROGRESSION
OF THIS SYSTEM SUN-MON. THE OPERATIONAL GFS WAS DEEPER AND SLOWER
WITH THE EWD MIGRATION OF THE LOW PRESSURE SYSTEM ACROSS THE GREAT
BASIN/CENTRAL ROCKIES/SWRN CONUS. PER COORD WITH HPC MEDIUM RANGE
GUIDANCE...PREFERRED THE GFS/ECWMF ENSEMBLE MEANS FOR THIS SYSTEM.

AT ANY RATE...STILL APPEARS THAT THE MAIN IMPACT ON SE AZ WILL BE
BREEZY CONDITIONS SAT AFTERNOON...THEN WINDY CONDITIONS ACROSS MUCH
OF SE AZ SUN. GIVEN THAT ANY MEASURABLE PRECIP SHOULD BE CONFINED TO
THE WHITE MOUNTAINS NWD...DRY CONDITIONS ARE EXPECTED TO CONTINUE.
THUS...HAVE OPTED TO DEPICT AREAS OF BLOWING DUST SUN AFTERNOON FOR
ELEVATIONS BELOW 5000 FEET.

HAVE INCREASED POPS INTO THE CHANCE-CATEGORY ACROSS THE WHITE MTNS
SUN NIGHT...AND WILL MAINTAIN A SLIGHT CHANCE OF SHOWERS ACROSS THE
WHITE MTNS MON WITH DRY CONDITIONS ELSEWHERE. MOSTLY CLEAR SKIES MON
NIGHT-TUE AS SHORTWAVE RIDGE MOVES ACROSS THE AREA. THEREAFTER...
HAVE OPTED FOR DRY CONDITIONS WED-THUR WITH THE EXCEPTION OF A
SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS WED NIGHT AS A
SHORTWAVE TROUGH MOVES OVER THE AREA.

RECORD HIGH TEMPS TO OCCUR ACROSS MUCH OF THE AREA FRI. MARKEDLY
COOLER BY MON AS HIGH TEMPS TREND CLOSE TO NORMAL. WARMER TUE DUE TO
INFLUENCE OF SHORTWAVE RIDGE...AND ABOVE NORMAL HIGH TEMPS TO OCCUR
WED-THUR.

&&

.AVIATION...CLEAR SKIES. AFTERNOON SURFACE WIND WLY/NWLY 10-18 KTS
WITH GUSTS OF 20-25 KTS...OTHERWISE SURFACE WIND LESS THAN 10 KTS.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS WITH RECORD HIGH TEMPERATURES WILL
OCCUR FRIDAY. A PACIFIC LOW PRESSURE SYSTEM WILL THEN MOVE ACROSS
NORTHERN ARIZONA LATE THIS WEEKEND. THIS SYSTEM WILL BRING BREEZY
CONDITIONS SATURDAY...THEN WINDY CONDITIONS ACROSS MUCH OF SOUTHEAST
ARIZONA SUNDAY. A FEW LOCALES MAY BRIEFLY APPROACH CRITICAL FIRE
WEATHER THRESHOLDS SATURDAY AFTERNOON EAST OF TUCSON. HOWEVER...
CRITICAL FIRE WEATHER THRESHOLDS ARE LIKELY TO BE EXCEEDED ACROSS
MUCH OF SOUTHEAST ARIZONA SUNDAY AFTERNOON...ESPECIALLY AT
ELEVATIONS BELOW 5000 FEET. COOLER TEMPERATURES AND LESS WIND IS
FORECAST ON MONDAY AS THE LOW PRESSURE SYSTEM MOVES WELL EAST OF THE
AREA. EXPECT DRY CONDITIONS WITH WARMER DAYTIME TEMPERATURES TUESDAY
AND WEDNESDAY.

&&

.CLIMATE...HERE IS A TABLE OF RECORD HIGH TEMPERATURES AND FORECAST
HIGH TEMPERATURES FOR SELECTED LOCALES FRIDAY AND SATURDAY...

                              APRIL 1               APRIL 2
                          FCST RECORD/YEAR      FCST RECORD/YEAR
TUCSON INTL AIRPORT        95    91/1989         92    93/1959
BISBEE-DOUGLAS AIRPORT     91    87/2002         88    88/1959
AJO                        97    94/1932         93    94/2007
BOWIE                      89    88/1932         86    92/1929
CLIFTON                    87    90/1966         85    92/1959
FORT THOMAS                91    92/1966         87    93/1959
KITT PEAK                  80    71/1989         75    73/2002
ORGAN PIPE CACTUS          94    96/1996         91    97/1959
PICACHO PEAK               96    94/2002         93    93/2002
SAFFORD AG STATION         92    88/2002         88    90/2002
SIERRA VISTA FD            88    87/2002         85    85/1959
TOMBSTONE                  88    87/1913         82    89/1959
WILLCOX                    88    85/2003         85    89/1959

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 31, 2:40 PM MST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
240 PM MST THU MAR 31 2011

AZZ501>515-011400-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
240 PM MST THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

DRY CONDITIONS WILL PREVAIL THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA LATE THIS
WEEKEND. EXPECT BREEZY CONDITIONS SATURDAY...THEN WINDY CONDITIONS
ACROSS SOUTHEAST ARIZONA SUNDAY. A FEW LOCALES MAY BRIEFLY APPROACH
CRITICAL FIRE WEATHER THRESHOLDS SATURDAY AFTERNOON EAST OF TUCSON.
HOWEVER...CRITICAL FIRE WEATHER THRESHOLDS ARE LIKELY TO BE EXCEEDED
ACROSS MUCH OF SOUTHEAST ARIZONA SUNDAY AFTERNOON...ESPECIALLY AT
ELEVATIONS BELOW 5000 FEET. ALSO...AREAS OF BLOWING DUST MAY OCCUR
SUNDAY AFTERNOON...ESPECIALLY IN THE DUST PRONE LOCALES OF SOUTHEAST
PINAL COUNTY AND ADJACENT THE WILLCOX PLAYA IN COCHISE COUNTY. LESS
WIND IS FORECAST TO OCCUR MONDAY AS THE LOW PRESSURE SYSTEM MOVES
WELL EAST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 drought. Local standard time, as filed.

Drought, Upper Santa Cruz River and Altar Valleys

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Upper Santa Cruz River and Altar Valleys forecast zone
Reported by
Other Federal Agency
Coordinates
31.812, -111.318 (the zone’s center; the record gives no point)

Dry conditions continued during the month of April across much of Arizona as only one significant winter storm moved through the state. Portions of southeast Cochise County received no measurable rainfall. Portions of south central Arizona received amounts from one tenth to one half inch while other areas, including eastern mountain ranges, received one tenth of an inch or less. More than 27,000 acres in Arizona have been consumed by wildfires through the end of April, mostly in the southern part of the state. Little change in the D3 condition area with all of Cochise and Santa Cruz Counties under D3 conditions. Portions of southern Greenlee, southern Graham, and eastern Pima were also still under D3 conditions.

Arizona Drought Watch reported several impacts during the month. The Santa Cruz River basin of eastern Pima county reported unusually low flows in streams, rivers, and springs. Low soil moisture was resulting in plant stress, newly observed plant mortality, and oak leaves browning and falling with only 25% of Oaks flowering. Other unusual plant phenology was also observed with pines not producing cones and most flowers not budding at all. Dead oaks and ponderosas were quickly rotting at the base and falling within several months.

In the San Pedro River Basin in northern Cochise and southern Graham Counties, Arizona Drought Watch reported plant stress due to unusually low soil moisture. Native plants, including cacti and cotton plants are stressed, or have died.

Drought, Tucson Metro Area

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Tucson Metro Area forecast zone
Reported by
Other Federal Agency
Coordinates
32.097, -111.790 (the zone’s center; the record gives no point)

Dry conditions continued during the month of April across much of Arizona as only one significant winter storm moved through the state. Portions of southeast Cochise County received no measurable rainfall. Portions of south central Arizona received amounts from one tenth to one half inch while other areas, including eastern mountain ranges, received one tenth of an inch or less. More than 27,000 acres in Arizona have been consumed by wildfires through the end of April, mostly in the southern part of the state. Little change in the D3 condition area with all of Cochise and Santa Cruz Counties under D3 conditions. Portions of southern Greenlee, southern Graham, and eastern Pima were also still under D3 conditions.

Arizona Drought Watch reported several impacts during the month. The Santa Cruz River basin of eastern Pima county reported unusually low flows in streams, rivers, and springs. Low soil moisture was resulting in plant stress, newly observed plant mortality, and oak leaves browning and falling with only 25% of Oaks flowering. Other unusual plant phenology was also observed with pines not producing cones and most flowers not budding at all. Dead oaks and ponderosas were quickly rotting at the base and falling within several months.

In the San Pedro River Basin in northern Cochise and southern Graham Counties, Arizona Drought Watch reported plant stress due to unusually low soil moisture. Native plants, including cacti and cotton plants are stressed, or have died.

Drought, Santa Catalina and Rincon Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Santa Catalina and Rincon Mountains forecast zone
Reported by
Other Federal Agency
Coordinates
32.501, -111.567 (the zone’s center; the record gives no point)

Dry conditions continued during the month of April across much of Arizona as only one significant winter storm moved through the state. Portions of southeast Cochise County received no measurable rainfall. Portions of south central Arizona received amounts from one tenth to one half inch while other areas, including eastern mountain ranges, received one tenth of an inch or less. More than 27,000 acres in Arizona have been consumed by wildfires through the end of April, mostly in the southern part of the state. Little change in the D3 condition area with all of Cochise and Santa Cruz Counties under D3 conditions. Portions of southern Greenlee, southern Graham, and eastern Pima were also still under D3 conditions.

Arizona Drought Watch reported several impacts during the month. The Santa Cruz River basin of eastern Pima county reported unusually low flows in streams, rivers, and springs. Low soil moisture was resulting in plant stress, newly observed plant mortality, and oak leaves browning and falling with only 25% of Oaks flowering. Other unusual plant phenology was also observed with pines not producing cones and most flowers not budding at all. Dead oaks and ponderosas were quickly rotting at the base and falling within several months.

In the San Pedro River Basin in northern Cochise and southern Graham Counties, Arizona Drought Watch reported plant stress due to unusually low soil moisture. Native plants, including cacti and cotton plants are stressed, or have died.

Drought, Dragoon/Mule/Huachuca and Santa Rita Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Dragoon/Mule/Huachuca and Santa Rita Mountains forecast zone
Reported by
Other Federal Agency
Coordinates
31.834, -110.796 (the zone’s center; the record gives no point)

Dry conditions continued during the month of April across much of Arizona as only one significant winter storm moved through the state. Portions of southeast Cochise County received no measurable rainfall. Portions of south central Arizona received amounts from one tenth to one half inch while other areas, including eastern mountain ranges, received one tenth of an inch or less. More than 27,000 acres in Arizona have been consumed by wildfires through the end of April, mostly in the southern part of the state. Little change in the D3 condition area with all of Cochise and Santa Cruz Counties under D3 conditions. Portions of southern Greenlee, southern Graham, and eastern Pima were also still under D3 conditions.

Arizona Drought Watch reported several impacts during the month. The Santa Cruz River basin of eastern Pima county reported unusually low flows in streams, rivers, and springs. Low soil moisture was resulting in plant stress, newly observed plant mortality, and oak leaves browning and falling with only 25% of Oaks flowering. Other unusual plant phenology was also observed with pines not producing cones and most flowers not budding at all. Dead oaks and ponderosas were quickly rotting at the base and falling within several months.

In the San Pedro River Basin in northern Cochise and southern Graham Counties, Arizona Drought Watch reported plant stress due to unusually low soil moisture. Native plants, including cacti and cotton plants are stressed, or have died.

Drought, Upper San Pedro River Valley

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Upper San Pedro River Valley forecast zone
Reported by
Other Federal Agency
Coordinates
32.109, -110.569 (the zone’s center; the record gives no point)

Dry conditions continued during the month of April across much of Arizona as only one significant winter storm moved through the state. Portions of southeast Cochise County received no measurable rainfall. Portions of south central Arizona received amounts from one tenth to one half inch while other areas, including eastern mountain ranges, received one tenth of an inch or less. More than 27,000 acres in Arizona have been consumed by wildfires through the end of April, mostly in the southern part of the state. Little change in the D3 condition area with all of Cochise and Santa Cruz Counties under D3 conditions. Portions of southern Greenlee, southern Graham, and eastern Pima were also still under D3 conditions.

Arizona Drought Watch reported several impacts during the month. The Santa Cruz River basin of eastern Pima county reported unusually low flows in streams, rivers, and springs. Low soil moisture was resulting in plant stress, newly observed plant mortality, and oak leaves browning and falling with only 25% of Oaks flowering. Other unusual plant phenology was also observed with pines not producing cones and most flowers not budding at all. Dead oaks and ponderosas were quickly rotting at the base and falling within several months.

In the San Pedro River Basin in northern Cochise and southern Graham Counties, Arizona Drought Watch reported plant stress due to unusually low soil moisture. Native plants, including cacti and cotton plants are stressed, or have died.

Drought, Eastern Cochise County Below 5000 Feet

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Eastern Cochise County Below 5000 Feet forecast zone
Reported by
Other Federal Agency
Coordinates
31.880, -109.751 (the zone’s center; the record gives no point)

Dry conditions continued during the month of April across much of Arizona as only one significant winter storm moved through the state. Portions of southeast Cochise County received no measurable rainfall. Portions of south central Arizona received amounts from one tenth to one half inch while other areas, including eastern mountain ranges, received one tenth of an inch or less. More than 27,000 acres in Arizona have been consumed by wildfires through the end of April, mostly in the southern part of the state. Little change in the D3 condition area with all of Cochise and Santa Cruz Counties under D3 conditions. Portions of southern Greenlee, southern Graham, and eastern Pima were also still under D3 conditions.

Arizona Drought Watch reported several impacts during the month. The Santa Cruz River basin of eastern Pima county reported unusually low flows in streams, rivers, and springs. Low soil moisture was resulting in plant stress, newly observed plant mortality, and oak leaves browning and falling with only 25% of Oaks flowering. Other unusual plant phenology was also observed with pines not producing cones and most flowers not budding at all. Dead oaks and ponderosas were quickly rotting at the base and falling within several months.

In the San Pedro River Basin in northern Cochise and southern Graham Counties, Arizona Drought Watch reported plant stress due to unusually low soil moisture. Native plants, including cacti and cotton plants are stressed, or have died.

Drought, Galiuro and Pinaleno Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Galiuro and Pinaleno Mountains forecast zone
Reported by
Other Federal Agency
Coordinates
32.572, -110.328 (the zone’s center; the record gives no point)

Dry conditions continued during the month of April across much of Arizona as only one significant winter storm moved through the state. Portions of southeast Cochise County received no measurable rainfall. Portions of south central Arizona received amounts from one tenth to one half inch while other areas, including eastern mountain ranges, received one tenth of an inch or less. More than 27,000 acres in Arizona have been consumed by wildfires through the end of April, mostly in the southern part of the state. Little change in the D3 condition area with all of Cochise and Santa Cruz Counties under D3 conditions. Portions of southern Greenlee, southern Graham, and eastern Pima were also still under D3 conditions.

Arizona Drought Watch reported several impacts during the month. The Santa Cruz River basin of eastern Pima county reported unusually low flows in streams, rivers, and springs. Low soil moisture was resulting in plant stress, newly observed plant mortality, and oak leaves browning and falling with only 25% of Oaks flowering. Other unusual plant phenology was also observed with pines not producing cones and most flowers not budding at all. Dead oaks and ponderosas were quickly rotting at the base and falling within several months.

In the San Pedro River Basin in northern Cochise and southern Graham Counties, Arizona Drought Watch reported plant stress due to unusually low soil moisture. Native plants, including cacti and cotton plants are stressed, or have died.

Drought, Chiricahua Mountains

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Chiricahua Mountains forecast zone
Reported by
Other Federal Agency
Coordinates
31.880, -109.751 (the zone’s center; the record gives no point)

Dry conditions continued during the month of April across much of Arizona as only one significant winter storm moved through the state. Portions of southeast Cochise County received no measurable rainfall. Portions of south central Arizona received amounts from one tenth to one half inch while other areas, including eastern mountain ranges, received one tenth of an inch or less. More than 27,000 acres in Arizona have been consumed by wildfires through the end of April, mostly in the southern part of the state. Little change in the D3 condition area with all of Cochise and Santa Cruz Counties under D3 conditions. Portions of southern Greenlee, southern Graham, and eastern Pima were also still under D3 conditions.

Arizona Drought Watch reported several impacts during the month. The Santa Cruz River basin of eastern Pima county reported unusually low flows in streams, rivers, and springs. Low soil moisture was resulting in plant stress, newly observed plant mortality, and oak leaves browning and falling with only 25% of Oaks flowering. Other unusual plant phenology was also observed with pines not producing cones and most flowers not budding at all. Dead oaks and ponderosas were quickly rotting at the base and falling within several months.

In the San Pedro River Basin in northern Cochise and southern Graham Counties, Arizona Drought Watch reported plant stress due to unusually low soil moisture. Native plants, including cacti and cotton plants are stressed, or have died.

Drought, Upper Gila River and Aravaipa Valleys

When
April 1, 12:00 AM MST to April 30, 11:59 PM MST
Where
Upper Gila River and Aravaipa Valleys forecast zone
Reported by
Other Federal Agency
Coordinates
33.074, -109.563 (the zone’s center; the record gives no point)

Dry conditions continued during the month of April across much of Arizona as only one significant winter storm moved through the state. Portions of southeast Cochise County received no measurable rainfall. Portions of south central Arizona received amounts from one tenth to one half inch while other areas, including eastern mountain ranges, received one tenth of an inch or less. More than 27,000 acres in Arizona have been consumed by wildfires through the end of April, mostly in the southern part of the state. Little change in the D3 condition area with all of Cochise and Santa Cruz Counties under D3 conditions. Portions of southern Greenlee, southern Graham, and eastern Pima were also still under D3 conditions.

Arizona Drought Watch reported several impacts during the month. The Santa Cruz River basin of eastern Pima county reported unusually low flows in streams, rivers, and springs. Low soil moisture was resulting in plant stress, newly observed plant mortality, and oak leaves browning and falling with only 25% of Oaks flowering. Other unusual plant phenology was also observed with pines not producing cones and most flowers not budding at all. Dead oaks and ponderosas were quickly rotting at the base and falling within several months.

In the San Pedro River Basin in northern Cochise and southern Graham Counties, Arizona Drought Watch reported plant stress due to unusually low soil moisture. Native plants, including cacti and cotton plants are stressed, or have died.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arizona in 2011Every state in 2011This day in weather historyWarnings in Arizona, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 313780, 313939, 313940, 313941, 313942, 313943, 313944, 313947, 313948.